# SDR AUS20030502

- Difficulty date: January 22, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 106GA0
- Condition: Damaged
- Location: Propeller
- Part time: 6,096 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AUS) PROPELLER NR 3 BLADE CONTAINED STONE DAMAGE AT THE 50 INCH STATION. BLADE LEADING EDGE CONTAINED A 6.350MM TO 12.7MM (0.25IN TO 0.5IN) TEAR. DAMAGE EXCEEDED REPAIRABLE LIMITS.
